# SDR HEEA064342

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 6710 · Main Rotor Control
- Part: Universal
- Part number: 406310405101
- Condition: Worn
- Location: Collective
- Part time: 599 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIVERSAL HAD WORN BEARINGS.  REFERENCE:  DMR NR 686205.
